# SDR DL72S961736

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED NR 3 L/E SLAT, O/B OF ACTUATOR ATTACH BRACKET O/B RIB.  FABRICATED REPAIR PER MM 57-54-0 PG 804.
